Loading [MathJax]/jax/element/mml/optable/BasicLatin.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1975, Volume 18, Issue 5, Pages 675–685 (Mi mzm7679)  

This article is cited in 1 scientific paper (total in 1 paper)

The completeness of systems of functions of the Mittag–Leffler type for weighted uniform approximation in a complex

I. O. Khachatryan

Armenian State Teachers' Training Institute
Full-text PDF (602 kB) Citations (1)
Abstract: For a given ρ (1/2<ρ<+) let us set Lρ={z:|argz|=π/(2ρ)} and assume that a real valued measurable function φ(t) such that φ(t)1 (tLρ) and lim (t\in L_\rho) is defined on L_\rho. Let C_\varphi(L_\rho) denote the space of continuous functions f(t) on L_\rho such that \lim\frac{f(t)}{\varphi(t)}=0, where the norm of an elementf is defined as: \|f\|=\sup\limits_{t\in L_\rho}\frac{|f(t)|}{\varphi(t)}.
In this note we pose the question about the completeness of the system of functions of the Mittag-Leffler type \{E_\rho(ut;\mu)\} (\mu\ge1, 0\le u\le a) or, what is the same thing, of the system of functions p(t)=\int_0^aE_\rho(ut;\mu)\,d\sigma(u) in C_\varphi(L_\rho). The following theorem is proved: The system of functions of the Mittag-Leffler type is complete in C_\varphi(L_\rho) if and only if \sup|p(z)|\equiv+\infty, z\in L_\rho, where the supremum is taken over the set of functions p(t) such that \|p(t)(t+1)^{-1}\|\le1.
Received: 21.03.1975
English version:
Mathematical Notes, 1975, Volume 18, Issue 5, Pages 993–999
DOI: https://doi.org/10.1007/BF01153565
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: I. O. Khachatryan, “The completeness of systems of functions of the Mittag–Leffler type for weighted uniform approximation in a complex”, Mat. Zametki, 18:5 (1975), 675–685; Math. Notes, 18:5 (1975), 993–999
Citation in format AMSBIB
\Bibitem{Kha75}
\by I.~O.~Khachatryan
\paper The completeness of systems of functions of the Mittag--Leffler type for weighted uniform approximation in a~complex
\jour Mat. Zametki
\yr 1975
\vol 18
\issue 5
\pages 675--685
\mathnet{http://mi.mathnet.ru/mzm7679}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=466565}
\zmath{https://zbmath.org/?q=an:0325.30008|0318.30009}
\transl
\jour Math. Notes
\yr 1975
\vol 18
\issue 5
\pages 993--999
\crossref{https://doi.org/10.1007/BF01153565}
Linking options:
  • https://www.mathnet.ru/eng/mzm7679
  • https://www.mathnet.ru/eng/mzm/v18/i5/p675
  • This publication is cited in the following 1 articles:
    1. S. A. Akopyan, I. O. Khachatryan, “On the closure of nonclosed systems of functions of Mittag-Leffler type”, Math. USSR-Izv., 10:1 (1976), 93–110  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:202
    Full-text PDF :90
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025